MathSciNet Relay Station
MathSciNet bibliographic data
MR884223 (88d:68099) 68U05 (52-04 68P20)
Haussler, David; Welzl, Emo $\epsilon$-nets and simplex range queries. Discrete Comput. Geom. 2 (1987), no. 2, 127–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement